Advertisement -- Learn more about ads on this site.


    TIME2BLOOM4ME   141,644
SparkPoints
100,000 or more SparkPoints
 
 
A Very Close Call

Friday, July 30, 2010

The day before yesterday I did Sparkpeople exercise DVD for thirty min. It wore me out. It is broken down into 10 min. segments. I did my legs, arms, and core workouts. By the time I was done I could not get off of the floor. I had to crawl to my husband, he was in the shower and I waited until he got out and helped me up.

Yesterday my workout was swimming. I swam quite a ways and became totally exhausted while I was a ways out from shore. Lucky for me I was holding onto swim noodles and could stop and rest. When I got back to shore my muscles were so weak I kept falling and could barely walk.

I grabbed a couple of towels and headed to a table under a shade tree prepared to take a nap. My wonderful husband saw that I was getting ready to pass out took me home. He had to lift me into the boat as I couldn't move my legs. When I got into the boat I couldn't stand so he had to lift me into the seat. When we got to the car I immediately fell asleep and slept all the way home. At home I slept until 430 pm was up until 7pm when I went back to bed and slept another 12 hours.

Now as to what is causing that. Besides having multiple sclerosis I started taking an antibiotic called Cipro. Being quite curious I searched many sites and found it can make people with ms worse. It caused increasing weakness and really bad fatigue. One site said it can trigger MS. It also causes tendon rupture and has a black box warning. I read you can't exercise when you are taking it due to the risk of rupture. So if you have MS be careful. It is also in the same family as Levaquin which causes the same thing to happen.

I received a free pedometer yesterday in the mail. I haven't tried it out yet as I have the body bug which I love and can't say enough good things about !!!

If you would like a free pedometer email this site. http://www.naturesbounty.com/p
ages/freepedometer.aspx

If you have COPD and want a free exercise DVD email this site. http://www.copdcanada.ca/Free%
20Exercise%20DVD.htm

For Free resistant bands for arthritis email here https://www.hyalgan.com/oasis
/enrollment.aspx?WT.mc_id=HY
AF517

A free water bottle http://www.shorefitnessclub.co
m/bottleRequest.php

Free for teachers to teach yoga to kids http://www.yoga-recess.org/con
tactus.php

I hope the links work.
emoticon emoticon
SHARE
  Member Comments About This Blog Post:

YAZMAMA 7/31/2010 2:46AM

    emoticon I'm going to check those site today. Thanks for the info. As far as the Cipro goes, be very, very careful. It can be murder. Plus you may be overdoing things. Try to take it slower until the bug goes bye bye. Just take care

BTW, the sites for resistance band and pedometer worked. The others didn't . Any other thoughts about getting a workout DVD for us with COPD?

Comment edited on: 7/31/2010 3:02:18 AM

Report Inappropriate Comment
MONTY68 7/30/2010 11:31PM

    Wow, That is not a good thing about Cipro, I really believe that it is the doctors responsibility to know these things and to know their clients (you). It is good to went to the internet and searched. I am going to send this info to my daughter in law, so she can be made aware of it, if she would ever need a antibiotic.
Thank you for sharing this valuable information.

Monty emoticon emoticon

Report Inappropriate Comment
SUGARPUNK52 7/30/2010 10:11PM

  Talk to your doctor.Maybe he'll take you off it.Thank you so much for posting the sites for free stuff.I'm thankful you had your husband with you.GOD bless.

Report Inappropriate Comment
BRIGHT551 7/30/2010 9:00PM

    Wow that is scary. Take care of yourself and talk to your doctor about a different antibiotic. Don't push yourself too hard. You are doing a great job.

Report Inappropriate Comment
DEE107 7/30/2010 6:13PM

    thanks for sharing

Report Inappropriate Comment
BAM0827 7/30/2010 3:17PM

    That's truly scary that you were on a medication that would do that to you. I hope it clears out of your system soon.

Was your Body Bug free, too?

Report Inappropriate Comment
DEDICATED2HIM 7/30/2010 1:21PM

    Thanks for all the great info...I just ordered the pedometer and the resistance bands.

I'm sorry you weren't feeling well. I have PA (similar to RA) so get extremely exhausted after exercise too. It's not a good feeling to be a half mile from your house and have no idea how your are going to make it back!

Hang in there...and find a different antibiotic! emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.